# SDR MALA050634

- Difficulty date: August 5, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft time: 15,642 hours, 17,098 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: HP848430721
- Part serial: 2054
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT EXTEND WHEN SELECTED DOWN INBOUND TO MCW, AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL VALVE PN HP848430-721 SN/ON 0011 SN/OFF 2054 IAW SF340 AMM 32-31-15, OPS CHECK GOOD. CYCLED GEAR 15 TIMES IN HANGER LEAK CHECK GOOD.
